# SDR AU990352

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Circuit Board
- Part number: 2719115183
- Condition: Corroded
- Location: Cockpit Lights
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT AFT CIRCUIT BREAKER PANEL LIGHTING PRINTED CIRCUIT BOARD MOISTURE CONTAMINATED CAUSING TRACKING.  PANEL BURNED AND MELTED.
